# SDR SWIA201332936

- Difficulty date: February 20, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 8,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT RBL 9 SEAT TRACK FROM FS 355- FS 477.  (C-CHECK)  REPLACED SEAT TRACK FS 355 TO FS 477 RBL 9 IAW REO.
